Codral Cold & Flu


$11.50




Codral Cold & Flu Tablets

10 Pack

Codral Cold & Flu does not contain gluten, lactose or sugar. For the temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.

Codral Cold & Flu is ideal for headaches and fever, body aches & pains and blocked/runny noses. Contains 10 Cold & flu tablets. Codral Cold & Flu does not contain gluten, lactose or sugar. For the temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.

Ingredients

Paracetamol 500mg, Phenylephrine Hydrochloride 5mg

Share this Product